Alert archive / Maine / Storm Warnings in 2010
Storm Warning 2, NWS Caribou, ME
NWS Caribou, ME issued this storm warning at Jan 25, 2010, 4:03 AM EST. It took effect at Jan 25, 2010, 12:00 PM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2010, 4:03 AM EST (09:03 UTC)
- In effect from
- Jan 25, 2010, 12:00 PM EST
- Expired
- Jan 26, 2010, 3:32 AM EST
- In force
- 16 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
656 WHUS71 KCAR 250903 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 403 AM EST MON JAN 25 2010 ANZ050>052-251800- /O.UPG.KCAR.GL.W.0002.100125T1500Z-100126T0500Z/ /O.NEW.KCAR.SR.W.0002.100125T1700Z-100126T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 403 AM EST MON JAN 25 2010 ...STORM WARNING IN EFFECT FROM NOON TODAY TO 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM EST TUESDAY. THE GALE WARNING IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ NORCROSS
3 follow-up statements
326 WHUS71 KCAR 251605 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1105 AM EST MON JAN 25 2010 ANZ050>052-260015- /O.CON.KCAR.SR.W.0002.100125T1700Z-100126T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1105 AM EST MON JAN 25 2010 ...STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ DOODY
912 WHUS71 KCAR 260107 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 807 PM EST MON JAN 25 2010 ANZ050>052-260900- /O.CON.KCAR.SR.W.0002.000000T0000Z-100126T0900Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 807 PM EST MON JAN 25 2010 ...STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ VJN
662 WHUS71 KCAR 260832 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 332 AM EST TUE JAN 26 2010 ANZ050>052-261800- /O.CAN.KCAR.SR.W.0002.000000T0000Z-100126T0900Z/ /O.NEW.KCAR.SC.Y.0008.100126T0832Z-100127T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 332 AM EST TUE JAN 26 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST WEDNESDAY. THE STORM WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Jan 24, 10:19 PM EST, 5 hours 44 minutes earlier.
Area forecast discussion, Jan 24, 10:19 PM EST, 5 hours 44 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
1019 PM EST SUN JAN 24 2010
.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST OF THE REGION TONIGHT. LOW PRESSURE
WILL TRACK WEST OF THE REGION LATER MONDAY AND MONDAY NIGHT....DRAWING
AN OCCLUDED FRONT ACROSS THE REGION. A COLD FRONT WILL CROSS THE
REGION TUESDAY NIGHT THROUGH EARLY WEDNESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
BASED ON LATEST RADAR IMAGERY SHOWING LIGHT PRECIP MOVING INTO
DOWNEAST AREAS A LITTLE SOONER THAN EARLIER ANTICIPATED...WE
BROUGHT THE FRONT END OF THE WNTR WX ADV OVR INTERIOR DOWNEAST
AREAS TO 10 PM. ALSO...WE XTND THE ADV INTO THE COASTAL DOWNEAST
ZONES N OF THE IMMEDIATE COAST FROM 10 PM TO 7 AM EST BASED ON
TEMPS N OF THE COASTAL HIGHLANDS STILL IN THE MID TO UPPER 20S AT
THE ONSET OF ARRIVING PRECIP. WITH INCREASING SFC TO BL SERLY
WINDS HERALDING LLVL WARM ADVCN...ANY FZG PRECIP SHOULD CHG TO ALL
RN EVEN IN THE MOST PROTECTED VALLEYS OF THE COASTAL ZONES BY
DAYBREAK MON...SO IT IS POSSIBLE THE ADV OVR THIS AREA MAY BE
CANCELLED AT OR SHORTLY AFTR THE ERLY MORN GRID/FCST UPDATE. ALG
THE IMMEDIATE COAST AN OUTER ISLANDS...SFC TEMPS HAVE MSLY ALREADY
RISEN ABV FZG...SO ANY PRECIP SHOULD ARRIVE AT THE ONSET AS LGT
RN OR DZ THERE.
OTHERWISE...PRECIPITATION...INITIALLY LIGHT...IN ASSOCIATION WITH
THIS SYSTEM WILL BEGIN TO OVERSPREAD THE REGION FROM SOUTHWEST TO
NORTHEAST AFTER MIDNIGHT. WITH CURRENT TEMPS/DWPNTS CURRENTLY
STILL SIGNIFICANTLY BELOW FZG OVR INTERIOR DOWNEAST...E CNTRL AND
NRN PTNS OF THE FA...WE EXPECT A BRIEF WINTRY MIX OF FZG RAIN...SNOW
AND SLEET TO DEVELOP. HOWEVER...WARMER AIR ALOFT WILL CONTINUE TO
MOVE OVER THE COLD DOME NEAR THE SURFACE AND THIS WILL RESULT IN A
PERIOD OF FREEZING RAIN FROM LATE TONIGHT AND MONDAY ACROSS MUCH
OF THE AREA. THUS...A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR
ALL AREAS...WITH THE ADVS ENDING SEQUENTIALLY FOR EACH SEGMENT
S TO N ACROSS THE FA.
MUCH WARMER AIR AT THE SURFACE WILL CONTINUE TO GRADUALLY SPREAD
ACROSS FROM SOUTH TO NORTH DURING MONDAY WITH FREEZING RAIN
TRANSITIONING TO ALL RAIN. THE FREEZING RAIN MAY PERSIST INTO THE
NORMALLY COLDER AREAS OF THE SAINT JOHN VALLEY UNTIL MID AFTERNOON
BEFORE CHANGING TO ALL RAIN EVEN THERE.
&&
.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
AN OCLD FRONT WILL CROSS THE REGION LATE MONDAY INTO MONDAY
NIGHT. WITH THIS FRONT...A WARM CONVEYOR WITH AN OCEANIC DRAW
WILL BEING MOISTURE AND WARM AIR TO THE REGION. HOWEVER...GIVEN
THE SLOW DEPARTING HIGH PRESSURE COLD AIR WILL REMAIN AT LOW
LEVELS AND MOVE OUT FROM SOUTH TO NORTH. GIVEN THE CRITICAL
THICKNESS THEORY...SLEET AND FREEZING RAIN WILL SLOWLY TRANSITION
TO RAIN...WITH FREEZING PRECIP REMAINING ONLY IN THE SAINT JOHN
VALLEY BY EVENING. THIS FREEZING PRECIP WILL START LIGHT...SO WILL
KEEP ICE VALUES TO A TENTH OF AN INCH OR LESS. WILL ALLOW ADVISORY
TO CONTINUE INTO THE LATE AFTERNOON FOR THE FURTHEST NORTH ZONES.
THE LLVL JET OF CONCERN HAS ONCE AGAIN SHOWN A NORTHWARD
PROGRESSION IN RECENT MODEL RUNS. GIVEN THIS HAVE GONE TO A HIGH
WIND WARNING ACROSS COASTAL ZONES 29 AND 30 AND BUFFERED WITH AN
ADVISORY FOR ZONES 15...16 AND 17. THE ADVISORY WILL LIKELY BE FOR
IMPACT AS A SOUTH TO SOUTHEASTERLY WIND IS A HIGH IMPACT WIND FOR
THE CAR CWA. USED A NEAR MAXIMUM TIME FOR THE HEADLINES AS THERE
IS STILL SOME TIMING DISAGREEMENT BETWEEN TODAYS OPNL RUNS. WILL
CONTINUE WITH THE WATCH FOR THE REMAINDER OF THE CWA AS THE BEST
CHANCE FOR REACHING CRITERIA WILL BE IN WEAK CONVECTIVE
ELEMENTS...AND THUS WOULD BE MORE OF THE SHORT FUSED TYPE. THIS
WILL HAVE TO BE MONITORED AS CURRENT OUTLOOK SHOWS CONVECTIVE
POTENTIAL AS LOW DUE TO WARM AIR OVERRUNNING COLD AIR AND
MAINTAINING STABILITY.
FOR HYDROLOGICAL CONCERNS REGARDING THE FLOOD WATCH SEE THE
HYDROLOGICAL SECTION BLO. USED A BLEND OF PERSISTENCE AND THE NEW
GFS FOR TIMING OF THE OVERALL EVENT AND MOST OF THE PUBLIC GRIDS.
USED A BLEND OF PERSISTENCE...GFS...AND HPC FOR QPF AS THE TREND
WAS WELL REPRESENTED. PERSISTENCE WAS USED DUE TO THE TREND BEING
WELL REPRESENTED BY PREVIOUS FORECASTS.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
IN THE WAKE OF THE DEPARTING OCLN...XPCT A WRLY FLOW OF GRADUALLY
COOLER AIR TO BEGIN OVERSPREADING OUR FA DURING THE DAY TUE.
ANY LINGERING PRECIP ASSOCIATED W/ THIS OCLN SHOULD BE CONFINED TO
FAR ERN AREAS ERLY TUE W/ DRIER AIR BEGINNING TO FILTER IN FROM
THE W...SEVERAL WEAKER SFC TROFS SHOULD ROTATE ACROSS THE REGION
DURING THE DAY TUE W/ A STRONGER SECONDARY FRONT FCST TO SLIDE
ESEWRD ACROSS THE AREA LATE TUE NGT/WED AM. THESE FEATURES SHOULD
ACT TO KEEP THE ATMOS RATHER UNSETTLED W/ AN ONGOING THREAT OF
SHOWERS SPCLY WRN AND NWRN UPSLOPE FAVORED AREAS. AIRMASS BEHIND
THIS SECONDARY FRONT JUST MODERATELY COLD FOR THIS TIME OF YEAR SO
GENERALLY ABV NORMAL TEMPS WILL PERSIST INTO THU.
12Z MDL SUITE CONTS TO ADVERTISE A NRN BRANCH CLIPPER TYPE SYSTEM
TO APPROACH THE FA FROM THE W ON THU AND THEN MOVE NE OF THE
REGION THU NGT. XPCT SOME -SW OR -SN TO ACCOMPANY THIS SYSTEM
SPCLY W AND N W/ A SHOT OF FAIRLY COLD ARCTIC AIR AND BRISK WNDS
TO FOLLOW FOR FRI. HGH PRES PROGGED TO BUILD OVR THE REGION ON SAT
W/ ANOTHER COLD FRONT FCST TO APPROACH FROM THE W LATER SUN. STILL
APPEARS TO BE NO MAJOR SNOW STORM ON THE HORIZON...
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: VFR CONDITIONS CAN BE EXPECTED THROUGH THIS EVENING.
THE MAIN CONCERN WILL BE THE LIKLIHOOD OF A PERIOD OF FREEZING
RAIN AFFECTING THE TERMINALS AFTER MIDNIGHT AND THEN CONTINUING
INTO MONDAY. EXPECTING -FZRA TO REACH KBGR ARND 05Z...KHUL
08Z...KPQI/KCAR 09Z. IFR CIGS ARE ALSO EXPECTED TO DEVELOP
KBGR/KBHB TERMINALS AFT 08Z TIME FRAME AND THEN PROGRESS NORTH
ACROSS KHUL/KCAR/KPQI EARLY MONDAY MRNG. ALSO ADDED WIND SHEAR
GROUPS TO ALL TAFS FOR MON AFT WITH 00Z TAF ISSUANCE.
SHORT TERM: MVFR CONDITIONS WILL CONTINUE TO DETERIORATE TO IFR
AND LIFR CONDITIONS ACROSS ALL TAF SITES. LOWEST CONDITIONS WILL
START SOUTH AND MIGRATE NORTH THROUGH THE DAY MONDAY. WINDS WILL
ALSO BE SOUTHERLY AND INCREASE THROUGH THE DAY MONDAY. HIGHEST
GUSTS WILL OCCUR AT KBHB AND KBGR MONDAY AFTERNOON INTO EVENING.
AFTER THE OCCLUSION PASSES CONDITIONS WILL IMPROVE SOUTH TO NORTH
MONDAY NIGHT.
&&
.MARINE...
NEAR TERM: WINDS/SEAS WILL CONTINUE TO INCREASE TO LATE TONIGHT
WITH GALE FORCE WINDS DEVELOPING BY EARLY MONDAY.
SHORT TERM: GALE CONDITIONS WILL BEGIN MONDAY AFTERNOON AS AN
OCCLUSION APPROACHES THE WATERS FROM THE WEST. HIGHEST GUSTS WILL
BE IN THE LATTER PART OF THE DAY AND MAY APPROACH STORM FORCE. SEAS
WILL ALSO INCREASE AS THE DAY GOES ON. SCA CONDITIONS WILL FOLLOW
THE GALE AS THE SEAS WILL BE SLOW TO SUBSIDE. THE SCA CONDITIONS
WILL CONTINUE LIKELY INTO LATE TUESDAY.
&&
.HYDROLOGY...
RAIN WILL BEGIN MONDAY MORNING AND MOVE ENE AS THE DAY PROGRESSES...
BECOMING HEAVY AT TIMES LATE THIS AFTN INTO MON NGT MSLY OVR SRN
PTNS OF THE FA WHERE A FLOOD WATCH HAS BEEN ISSUED. TOTAL RAINFALL
WILL BE 1.5 TO 2.0 INCHES WITH LOCALLY HIGHER AMOUNTS ACROSS THE
WATCH AREA. GIVEN THIS...THE SLOW INCREASE IN TEMPERATURES TO THE
MID 30S TO UPPER 40S ACROSS THE WATCH AREA...AND THE FROZEN
GROUND THERE IS THE POTENTIAL FOR SIGNIFICANT RUNOFF INTO STREAMS.
THE WARM AIR OVER RUNNING THE SNOW PACK COULD YIELD AREAS OF BR
CLOSE TO THE GROUND...FURTHER ENHANCING SNOW MELT. WITH THE EXTRA
WATER BEING ADDED TO STREAMS...AND THE WARM TEMPERATURES...AREAS
WHERE STREAM AND RIVER ICE IS NOT AS THICK MAY BREAK AND LEAD TO
JAMS. STREAM AND RIVER GAGES WILL HAVE TO BE MONITORED FOR THIS
POTENTIAL. WILL MAINTAIN A WATCH ATTM...AS THE FLOODING POTENTIAL
WILL LIKELY BE SHORT FUSED IN NATURE.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 3 AM TO 4 PM EST MONDAY FOR
MEZ001-002.
HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR MEZ001>006.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 1 PM EST
MONDAY FOR MEZ003>006-010.
FLOOD WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING FOR
MEZ010-011-015>017-029>032.
WINTER WEATHER ADVISORY UNTIL 10 AM EST MONDAY FOR MEZ011-
015>017-031-032.
HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
MEZ010-011-031-032.
WIND ADVISORY FROM 3 PM TO 11 PM EST MONDAY FOR MEZ015>017.
HIGH WIND WARNING FROM 3 PM TO 11 PM EST MONDAY FOR MEZ029-030.
WINTER WEATHER ADVISORY UNTIL 6 AM EST MONDAY FOR MEZ029-030.
MARINE...GALE WARNING FROM 10 AM MONDAY TO MIDNIGHT EST MONDAY NIGHT
FOR ANZ050>052.
&&
NEAR TERM...VJN
SHORT TERM...DOODY
LONG TERM...KHW
AVIATION...VJN/DUDA
MARINE...RN/DUDA/DOODY
HYDROLOGY...VJN/DOODYHazardous weather outlook, Jan 24, 10:18 PM EST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 1018 PM EST SUN JAN 24 2010 MEZ001-002-260330- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK- 1018 PM EST SUN JAN 24 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 4 PM EST MONDAY... ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED. MEZ003>006-260330- NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK- 1018 PM EST SUN JAN 24 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED. MEZ011-031-032-260330- CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 1018 PM EST SUN JAN 24 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY... ...HIGH WIND WATCH IN EFFECT FROM 10 AM EST MONDAY THROUGH MONDAY EVENING... ...FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. HIGH WIND WATCH. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED. MEZ015>017-260330- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- 1018 PM EST SUN JAN 24 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST MONDAY... ...FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... ...WIND ADVISORY IN EFFECT FROM 3 PM TO 11 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. FLOOD WATCH. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED. MEZ010-260330- CENTRAL PISCATAQUIS- 1018 PM EST SUN JAN 24 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... ...HIGH WIND WATCH IN EFFECT FROM 10 AM EST MONDAY THROUGH MONDAY EVENING... ...FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. HIGH WIND WATCH. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED. MEZ029-030-260330- COASTAL HANCOCK-COASTAL WASHINGTON- 1018 PM EST SUN JAN 24 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY... ...FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... ...HIGH WIND WARNING IN EFFECT FROM 3 PM TO 11 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED. ANZ050>052-260330- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1018 PM EST SUN JAN 24 2010 ...GALE WARNING IN EFFECT FROM 10 AM MONDAY TO MIDNIGHT EST MONDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VJN
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.